# SDR EISA95389

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, AT BS 360 THE 9G BULKHEAD LOWER PORTION HAS CORROSION AT FLOORBOARDS AND LOWER WEB SURFACES.  REMOVED FLOORBOARDS.  FABRICATED NEW FLOORBOARD USING GILL FLOOR AND .016 SM OUTER SKIN PER AERONAUTICAL ENGINEERS STC 179850 .071 SH WEB.  INSTALLED 9G BULKHEAD AND WEB IAW STC SA 129850.  (M)
